# SDR QXEA200501117

- Difficulty date: July 18, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 9,171 hours, 9,713 cycles
- System (JASC): 2310 · HF Communications System
- Part: Display
- Part number: CDU3933AE04
- Part serial: 531
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 4,539 hours, 4,633 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - ON FLIGHT 2383, CAPTAIN'S ARCDU FAILED SHORTLY AFTER TAKEOFF AND REVERTED TO EMERGENCY MODE OF OPERATION.  FAILURE SEEMED TO COINCIDE WITH FIRST OFFICERS ATTEMPT TO TRANSMIT TO ATC.  CYCLED POWER ON CAPTAINS ARCDU RESTORED NORMAL OPERATION.  PROBLEM REOCCURRED TWICE ON APPROACH.  REPLACED NR 1 ARCDU.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
